# SDR 2004UALA00794

- Difficulty date: August 31, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Aircraft time: 44,531 hours, 25,905 cycles
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 390FW04A10
- Condition: Malfunctioned
- Location: Nr 2 Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDED DCA UNDER AMBER ALERT DUE TO LEADING EDGE SLAT PROBLEM.  *S/D*  AMBER INTRANSIT LIGHT ON NR 2 SLAT, OVERHEAD ANNUNCIATOR PANEL STAYS AMBER WITH SLAT DOWN AND LOCKED.  SLAT INTRANSIT LIGHT ON FWD INSTRUMENT PANEL ALSO STAYS ON.  RAN FLAPS THROUGH FULL CYCLE SEVERAL TIMES AND OPERATED NORMALLY.  REPLACED NR 2 L/E SLAT PROX SENSOR S164 PER MM27-88-11.  ALL INDICATIONS OPS CHECK GOOD.
